Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Semisimple representations and affine rings


Author: Daniel R. Farkas
Journal: Proc. Amer. Math. Soc. 101 (1987), 237-238
MSC: Primary 16A38
MathSciNet review: 902534
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If all finite-dimensional representations of an affine algebra are semisimple, then there are only finitely many representations of each degree.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A38

Retrieve articles in all journals with MSC: 16A38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0902534-3
PII: S 0002-9939(1987)0902534-3
Keywords: Finite-dimensional representations, polynomial identities
Article copyright: © Copyright 1987 American Mathematical Society